# SDR SWAA2023081790107

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,170 hours, 17,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SALIDA EMERGENCY LIGHT AFT OF AFT ENTRY DOOR INTERIOR HAS 3 OF 6 BULBS INOP<[01] RELAMPED EXIT SIGN PER AMM 33-51-01
